MAUDE Adverse Event Report: MEDSORB DOMINICANA, S.A. KITTNER, LAPROSCOPIC BLUNT DISSECTOR; DISSECTOR, SURGICAL, GENERAL & PLASTIC SURGERY

MEDSORB DOMINICANA, S.A. KITTNER, LAPROSCOPIC BLUNT DISSECTOR; DISSECTOR, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 28-0801
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "the tip broke off." no injuries were reported, but a delay of procedure was noted.No specifics on length of delay or any outcomes related to the delay were given.Deroyal industries, inc.Has requested return of the device, however it was unavailable for return.A supplier corrective action request (scar) has been issued to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "the tip broke off." no injuries were reported, but a delay of procedure was noted.No specifics on length of delay or any outcomes related to the delay were given.
 
Additional Manufacturer Narrative
A user facility reported, "the tip broke off." no injuries were reported, but a delay of procedure was noted.No specifics on length of delay or any outcomes related to the delay were given.Deroyal industries, inc.Has requested return of the device, however it was unavailable for return.A review of any corrective and preventive actions (capas) was conducted and no applicable capas were found.An inventory check of 11 kittners were inspected each of these products were within specification.A complaint to sales ratio was conducted over the past two years and was found to be (b)(4).A supplier corrective action request (scar) was issued to the manufacturer and returned.The supplier conducted a review of four other lots of kittners as the lot number was not provided.The current manufacturing lot and complaint records were also reviewed by the supplier.Through these investigations, all products were found to be within specification and no issues were found.Root cause: because the device nor the lot were given or returned and no issues could be found during the investigation, no root cause was able to be determined.Corrective and preventive actions: because no root cause was able to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
KITTNER, LAPROSCOPIC BLUNT DISSECTOR
Common Device Name
DISSECTOR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MEDSORB DOMINICANA, S.A.
zona franca industrial park
san pedro de marcoris,
DR 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21937249
Report Number2320762-2025-00004
Device Sequence Number7837937
Product Code GDI
UDI-Device Identifier00749756025355
UDI-Public00749756025355
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-0801
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown